MathSciNet Relay Station
MathSciNet bibliographic data
MR2748423 57R22 (57M60 57R20)
Miyachi, Hideki; Shiga, Hiroshige Holonomies and the slope inequality of Lefschetz fibrations. Proc. Amer. Math. Soc. 139 (2011), no. 4, 1299–1307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement